On relative rational chain connectedness of threefolds with anti-big canonical divisors in positive characteristics

Yuan Wang*

*Corresponding author for this work

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Let X be a projective klt threefold over an algebraically closed field of positive characteristic, and f: X→Y a morphism from X to a projective variety Y of dimension 1 or 2. We study how bigness and relative bigness of -KX influences the rational chain connectedness of X and fibers of f, respectively. We construct a canonical bundle formula and use it as well as the minimal model program to prove two results in this context.

Original languageEnglish (US)
Pages (from-to)231-245
Number of pages15
JournalPacific Journal of Mathematics
Volume290
Issue number1
DOIs
StatePublished - Jan 1 2017

Keywords

  • Canonical bundle formula
  • Minimal model program
  • Positive characteristic
  • Rational chain connectedness
  • Weak positivity

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On relative rational chain connectedness of threefolds with anti-big canonical divisors in positive characteristics'. Together they form a unique fingerprint.

  • Cite this